Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 7, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2015, 6:09 PM EDT for 4 counties in Georgia. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 6:09 PM EDT (22:09 UTC)
- Expired
- Mar 31, 2015, 7:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 10 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 6:22 PM EDT | HAIL 1 | Newnan, GA | QUARTER SIZE HAIL REPORTED IN NEWNAN. REPORT FROM SOCIAL MEDIA. |
| Mar 31, 6:30 PM EDT | HAIL 1 | 1 N Jade Lake Village, GA | NICKEL TO QUARTER SIZE HAIL ALONG HWY 16 BETWEEN NEWNAN AND TURIN. |
| Mar 31, 6:32 PM EDT | HAIL 1.5 | 1 Sw Newnan, GA | HAIL OF ALL SIZES FELL. LARGEST WAS PING PONG BALL SIZED. |
| Mar 31, 6:45 PM EDT | HAIL 1.25 | Senoia, GA | QUARTER TO HALF DOLLAR SIZED HAIL IN SENOIA. RELAYED TO NWS FFC FROM NWS GSP. |
| Mar 31, 6:52 PM EDT | HAIL 1 | Senoia, GA | QUARTER SIZED HAIL FELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:22 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
026
WUUS52 KFFC 312209
SVRFFC
GAC063-077-113-255-312300-
/O.NEW.KFFC.SV.W.0007.150331T2209Z-150331T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COWETA COUNTY IN WEST CENTRAL GEORGIA...
WESTERN SPALDING COUNTY IN WEST CENTRAL GEORGIA...
SOUTHERN CLAYTON COUNTY IN NORTH CENTRAL GEORGIA...
SOUTHERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 700 PM EDT
* AT 608 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NEWNAN...AND MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWNAN...PEACHTREE CITY...SENOIA...BROOKS...SHARPSBURG...TURIN...
HARALSON...WOOLSEY...EAST NEWNAN...DIGBEY...THOMAS CROSSROADS...
ARNCO-SARGENT...MADRAS...VAUGHN...BIRDIE...STARRS MILL AND LAKE
HORTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3348 8488 3334 8434 3321 8442 3321 8445
3320 8446 3320 8447 3319 8448 3319 8450
3322 8451 3322 8461 3339 8493
TIME...MOT...LOC 2208Z 293DEG 32KT 3340 8484
$$
KOVACIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:24 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 31, 4:24 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 PM EDT TUE MAR 31 2015 .UPDATE... HAVE ADDED THE EXTREME NORTHWEST COUNTIES TO THE SVR WATCH. NO OTHER CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 303 PM EDT TUE MAR 31 2015/ QUICK UPDATE... TO ADD HARALSON AND CARROLL COUNTIES TO SEVERE THUNDERSTORM WATCH NUMBER 9 THAT GOES UNTIL 8 PM THIS EVENING. STRONG STORMS DEVELOPING IN NORTH ALABAMA HAVE A TRAJECTORY THAT MAY TRACK THEM INTO THESE COUNTIES BETWEEN AROUND 5-6 PM IF THEY HOLD TOGETHER. /39 SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ SPC HAS POSTED A SEVERE THUNDERSTORM WATCH FOR AREAS GENERALLY ALONG AND SOUTH OF A FRANKLIN TO FAYETTEVILE TO SWAINSBORO LINE UNTIL 8 PM THIS EVENING...BUT THINK WE WILL LIKELY SEE THIS THREAT GO A BIT LONGER INTO THE EVENING. LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE THE WATCH. OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO THURSDAY MORNING. A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM... SO DID NOT STRAY FAR. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED AT 249 PM EDT TUE MAR 31 2015/ NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS ACROSS THE AREA ONCE AGAIN. PREVIOUS FORECAST DISCUSSION APPENDED BELOW... ATWELL PREV LONG TERM DISCUSSION.../ISSUED 434 AM EDT TUE MAR 31 2015/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... THE EXTENDED STARTS OFF WITH WEAKENING HIGH PRESSURE MOVING OFF THE CAROLINA COAST WED NIGHT SETTING UP A BERMUDA LIKE RIDGE OVER THE AREA THROUGH FRIDAY. THIS WILL SET UP NEAR ZONAL SOUTHWESTERLY FLOW THU AND FRI. WITH DECENT DIURNAL DRIVEN INSTABILITY AND AVAILABLE MOISTURE EXPECTING SHOWERS AND THUNDERSTORMS WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS THU AND FRI. BY FRIDAY NIGHT A CLOSED LOW CENTER MOVING EAST THROUGH THE UPPER MISSISSIPPI AND OHIO RIVER VALLEYS PULLS A TRAILING COLD FRONT INTO NW GA BY 06Z SAT. THIS FRONTAL SYSTEM HAS DECENT MOISTURE AND INSTABILITY ASSOCIATED WITH IT BUT ITS A VERY FAST MOVING FRONT. IT MOVES ALMOST COMPLETELY THROUGH OUR CWA BY 18Z SAT. WILL SEE SHOWERS AND ISOLATED THUNDERSTORMS FROM THIS FRONT BUT NOT TO SURE ABOUT THE SEVERE THREAT AS IT MOVES THROUGH MAINLY AT NIGHT. STRONG HIGH PRESSURE RIDGE BUILDS INTO THE AREA RIGHT BEHIND THIS FRONT SAT WITH THE STATE CLEARING OUR FROM NW TO SE DURING THE DAY. THIS RIDGE KEEPS THINGS MOSTLY CLEAR THROUGH EASTER SUN BEFORE IT PUSHES OFF THE EASTERN SEABOARD SUNDAY NIGHT. TEMPS WILL NEAR TO SLIGHTLY ABOVE SEASONAL NORMS THROUGH THE EXTENDED. 01 && .AVIATION... /ISSUED AT 137 PM EDT TUE MAR 31 2015/ 18Z UPDATE... VFR CONDITIONS TO PERSIST THROUGH THE PERIOD. AN UPPER DISTURBANCE WILL MOVE ACROSS THAT STATE LATE THIS AFTERNOON AND EVENING... WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP FROM NEAR ROME TO AROUND ATLANTA AND DOWN EAST OF MACON. A FEW STORMS COULD BE STRONG WITH WIND GUSTS TO 35KTS OR GREATER... MAINLY BETWEEN 20Z TUE TO 03Z WED. EXPECT THE CONVECTION TO PUSH EAST AND SOUTH OF ATL BY 04-05Z... WITH MID LEVEL CIGS SCATTERING BY 09Z TONIGHT. EXPECT SCT MID CLOUDS BY 16-18Z WED WITH AFTN HEATING. WEST WINDS THIS AFTERNOON AND EVENING WILL BECOME NW TONIGHT AND PERSIST ON WED. SPEEDS AROUND 10-12KTS THIS AFTERNOON... THEN 5-8KTS TONIGHT AND WED. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 53 79 53 / 20 20 10 20 ATLANTA 74 55 77 57 / 50 50 20 30 BLAIRSVILLE 72 48 73 49 / 20 20 10 30 CARTERSVILLE 74 51 78 56 / 40 40 20 30 COLUMBUS 77 57 80 57 / 60 60 30 20 GAINESVILLE 71 53 76 53 / 20 30 10 30 MACON 77 56 81 54 / 50 60 20 20 ROME 74 52 78 54 / 40 40 20 30 PEACHTREE CITY 75 53 79 53 / 60 60 20 30 VIDALIA 77 59 80 58 / 30 40 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL... CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE... DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON... HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY... MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY... SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && SHORT TERM...17 LONG TERM....SNELSON AVIATION...17
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT TUE MAR 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE... MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES THE ATLANTA METRO AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 31, 5:14 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT TUE MAR 31 2015
GAZ042-053-312145-
CARROLL GA-COWETA GA-
514 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS
IN CARROLL AND COWETA COUNTIES UNTIL 545 PM EDT...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CARROLLTON...MOVING SOUTHEAST AT 50 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CARROLL AND COWETA COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...CARROLLTON...TYRONE...PALMETTO...WHITESBURG...SHARPSBURG...
TURIN...EAST NEWNAN...LOWELL...THOMAS CROSSROADS...ARNCO-SARGENT...
ABILENE...MADRAS...BYERS CROSSROADS...DUNAWAY GARDENS...CLEM...
ROSCOE...PLANT YATES...SEATON LAKE AND CANNONGATE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHWESTERN GEORGIA.
LAT...LON 3365 8505 3360 8491 3357 8490 3357 8482
3354 8483 3353 8482 3351 8482 3351 8467
3349 8461 3344 8463 3340 8461 3325 8468
3349 8515
TIME...MOT...LOC 2113Z 297DEG 42KT 3354 8502Special weather statement, Mar 31, 5:15 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT TUE MAR 31 2015
GAZ042-053-312145-
CARROLL GA-COWETA GA-
515 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS
IN CARROLL AND COWETA COUNTIES UNTIL 545 PM EDT...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CARROLLTON...MOVING SOUTHEAST AT 50 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CARROLL AND COWETA COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...CARROLLTON...TYRONE...PALMETTO...WHITESBURG...SHARPSBURG...
TURIN...EAST NEWNAN...LOWELL...THOMAS CROSSROADS...ARNCO-SARGENT...
ABILENE...MADRAS...BYERS CROSSROADS...DUNAWAY GARDENS...CLEM...
ROSCOE...PLANT YATES...SEATON LAKE AND CANNONGATE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHWESTERN GEORGIA.
LAT...LON 3365 8505 3360 8491 3357 8490 3357 8482
3354 8483 3353 8482 3351 8482 3351 8467
3349 8461 3344 8463 3340 8461 3325 8468
3349 8515
TIME...MOT...LOC 2113Z 297DEG 42KT 3354 8502Local storm report, Mar 31, 5:17 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 2 SE RICHWOOD 32.02N 83.77W
03/31/2015 E1.00 INCH CRISP GA PUBLIC
QUARTER SIZE HAIL. REPORT CAME FROM SOCIAL MEDIA.
&&
EVENT NUMBER FFC1500168
RWILLISSpecial weather statement, Mar 31, 5:43 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT TUE MAR 31 2015
GAZ058-059-312215-
JASPER GA-BUTTS GA-
543 PM EDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS
IN JASPER AND BUTTS COUNTIES UNTIL 615 PM EDT...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JENKINSBURG...OR NEAR JACKSON...MOVING
SOUTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS JASPER AND BUTTS COUNTIES THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...MONTICELLO...FLOVILLA...JENKINSBURG...MCELHENEYS
CROSSROADS...STARK...HILLSBORO...INDIAN SPRINGS STATE PARK AND
ADGATEVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL GEORGIA.
LAT...LON 3334 8403 3336 8403 3336 8401 3339 8398
3330 8356 3316 8365 3313 8380 3314 8382
3318 8382 3320 8384 3320 8391 3330 8407
3332 8407
TIME...MOT...LOC 2143Z 294DEG 15KT 3334 8402Local storm report, Mar 31, 6:03 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 3 WSW PLANT YATES 33.45N 84.95W
03/31/2015 E0.88 INCH CARROLL GA PUBLIC
NICKEL SIZED HAIL NEAR MCINTOSH RESERVE PARK.
&&
EVENT NUMBER FFC1500169
RWILLISLocal storm report, Mar 31, 6:07 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 3 E NEWNAN 33.37N 84.75W
03/31/2015 E0.75 INCH COWETA GA NWS EMPLOYEE
DIME SIZED HAIL IN IN SUMMERGROVE NEIGHBORHOOD.
&&
EVENT NUMBER FFC1500170
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:47 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 28 min |
| Mar 31, 2:50 PM EDT | Special Weather Statement | FFC | Schley | 25 min |
| Mar 31, 3:39 PM EDT | Special Weather Statement | FFC | Troup | 21 min |
| Mar 31, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 48 min |
| Mar 31, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Mar 31, 4:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Mar 31, 4:30 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Mar 31, 4:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Mar 31, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Taylor, Upson | 33 min |
| Mar 31, 5:14 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 31 min |
| Mar 31, 5:15 PM EDT | Special Weather Statement | FFC | Carroll, Coweta | 30 min |
| Mar 31, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 42 min |
| Mar 31, 5:43 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 31, 6:24 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 36 min |
| Mar 31, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 30 min |
| Mar 31, 6:36 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Mar 31, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 47 min |
| Mar 31, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Lamar, Meriwether, Pike, Spalding | 42 min |
| Mar 31, 6:57 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Mar 31, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 40 min |
| Mar 31, 7:35 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 25 min |
| Mar 31, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 39 min |
| Mar 31, 7:56 PM EDT | Special Weather Statement | FFC | Fannin, Union | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.